# SDR HAEA200100003

- Difficulty date: October 13, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N299TW
- Make and model: Lear 24D
- Aircraft serial: 24299
- Aircraft time: 10,196 hours, 8,893 cycles
- Engine: Ge CJ6106
- Engine time: 7,374 hours, 6,750 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FLT LVL 390 RT ENGINE FIRE WARNING ILLUMINATED.  REDUCED POWER, LIGHT WENT OUT.  RETURNED TO DEPARTURE AIRPORT.
